# SDR FDEA201701010001

- Difficulty date: January 1, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,833 hours, 35,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STUCK HALFWAY OPEN AND WILL NOT MOVE NORMAL OR MANUALLY.    DURING INSPECTION OF L1 DOOR, FOUND AFT TRACK WITH LOOSE HARDWARE. TIGHTENED HARDWARE IAW MM 52-10-01-6 AND 20-50-02-2.  PERFORMED DOOR WARNING SYS OP CK PER B CHECK WORK CARD 52B7301 AND CHECKED ELECTRICAL INTEGRITY OF   CIRCUIT PER WDM 52-11-01, OP CHECK GOOD.  NO PARTS CHANGED  DOOR OP`S CHECK GOOD AT THIS TIME. OK FOR   SERVICE.
